# SDR A6WA201140392

- Difficulty date: May 10, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Filler
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE FILLERS WORN BEYOND LIMITS ON RT MLG DOOR ON FWD EDGE.  REMOVED UNSERVICEABLE FILLERS FABRICATED SERVICEABLE FILLERS IAW REO 601R-52-82-034 AND REINSTALLED.
